# SDR CALA2017040900929

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 22,865 hours, 7,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD ODOR IN AIRCRAFT OF DIRTY SOCK SMELL IN DUCTING IN ALL OF AIRCRAFT. EMERGENCY DECLARED. ACCOMPLISHED SMOKE ODOR PROCEDURE PER MM 05-51-26-800-801C1 NO ODOR AFTER EXTENSIVE ENGINE RUN.
